# SDR AALA202501091118

- Difficulty date: December 21, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,294 hours, 11,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OUTBOARD AFT FLAP IS DELAMINATED AT LOWER INBOARD END.   REMOVED AND INSTALLED SERVICEABLE RIGHT HAND OUTBOARD AFT FLAP, PER B737NG AMM 27-51-22. PERFORMED SATISFACTORY RIGHT HAND OUTBOARD AFT FLAP RIG AND ADJUSTMENT AND OPERTIONAL CHECKS, PER B737NG AMM 27-51-22.
